| Model Number |
J427H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: how many sutures broke during this single procedure? 2 sutures broke.Did 24 sutures break during this patient's procedure? no.What was used to complete the procedure? monocryl.What tissue was being approximated or sutured when it broke? back.Patient's condition? stable, no problems.Procedure name and date? cyst removal.Event date: ? don¿t remember, its whatever date i contacted the company.
Event or Problem Description
It was reported that a patient underwent a cystectomy surgery on (b)(6) 2020 and suture was used.During the procedure, the suture broke.There were no adverse patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/11/2020.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.